# SDR CALA0500397

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 20,488 hours, 3,176 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Card
- Condition: Burned
- Location: Seat 1 Ab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AN ODOR OF SMOKE WAS NOTICED IN THE CABIN AND COCKPIT WHILE EN ROUTE TO AMS.  THE POWER TO ROWS 1-7 WAS SHUTOFF AND THE ODOR LESSENED.  THE FLIGHT WAS CONTINUED TO AMS WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE SEAT ELECTRONICS BOX (IVASEB) AT SEAT 1AB AT FAULT.  THE CIRCUIT CARD INSIDE WAS BURNED AND THE PLASTIC COVER WAS DEFORMED.  THE IVASEB WAS REMOVED AND REPLACED.  THE WIRING AND AREA WERE INSPECTED WITH NO OTHER DAMAGE FOUND.  OPERATIONAL CHECKS WERE GOOD.  THE RECIRCULATION FAN FILTERS WERE REMOVED AND REPLACED PER MM 21-25-02.
